# SDR DALA1225630678

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 63,683 hours, 28,681 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Part number: 141N292356
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR OVER CENTER LINK SUPPORT FITTING CRACKED.  REPLACED IAW ERA 499399-14 REV ORIGINAL.
